Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Different drugs for different symptoms?

Posted by adamie on July 16, 2001, at 13:16:01

In reply to Re: Different drugs for different symptoms? adamie, posted by Mitch on July 16, 2001, at 10:55:58

> > > Hi adamie,
> > >
> > > You mentioned that you had early morning awakenings and no appetite before the Paxil, right? My question now, did you *also* have the "severe lack of emotions" *before* you started the Paxil?? Paxil is a little notorious for making one apathetic. You might ask your doctor about *adding* something like desipramine (which Sal mentioned) since the Paxil helped with your sleep and appetite. Something like desipramine shouldn't curb your appetite or cause insomnia, but should definitely help your focus and get your attention back.
> > > hope this helps,
> > >
> > > Mitch
> >
> > I have had a severe lack of emotions before the paxil. now 20 days on the paxil my emotions are just extremely mild. Still hardly any reaction to anything.
> >
> > If paxil has a numbing effecting effect then which types of anti depressants dont? The most important thing for me is to get all my emotions and thinking ability back. Would the designer anti depressants be a good choice? Such as Wellbutrin, Serzone or Remeron? Although I may try Prozac afterwards if paxil fails. I have many choices. I will just have to see.
> >
> > Although regarding the paxil, maybe it has had a numbing effect on me already. It is very hard to feel loving towards my fiance and a week ago I was actually feeling loving towards her. but maybe it was an up period. I guess I will see.
> >
>
> Adamie, It looks like Paxil may not be the one for you. Prozac would be less likely to "numb you out" though you have expressed concerns about weight loss and insomnia and Prozac can definitely trigger that. I think a tricyclic probably would be best-so you can sleep and eat ok and get more energy. Wellubtrin might curb your appetite too much. Serzone might not be powerful enough, however Remeron might work for you (especially for appetite and sleep), but for many people it dulls their attention.
>
> hope this helps some,
> Mitch

Thanks for the reply. What I would need is something that at least doesn't cause weight loss. I dont want to go anorexic. Something with weight gain would actually be good. Something which also increases concentration, thinking, creativity, and most expecially loving emotions. I really have been considering remeron but it's not avialable here in Canada yet. I wish there was something that would specifically suit me. I guess I will have to keep researching. I hope this paxil will work.

Are there any specific anti depressants for increasing thinking ability and emotions? I can tolerate weight loss if there is something that can work well for those.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:adamie thread:70128
URL: http://www.dr-bob.org/babble/20010714/msgs/70322.html